MAUDE Adverse Event Report: MEDTRONIC IRELAND SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY

MEDTRONIC IRELAND SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number P4028
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an atherectomy procedure using the atherectomy p4028 silverhawk btk was attempted to treat a calcified target lesion in the mid segment of the right posterior tibial artery with severe calcification, 90% stenosis, 20 mm lesion length, 3 mm vessel diameter, and minimal tortuosity.The vessel was pre-dilated using a 2 x 20 nanocross dilation device, embolic protection was not used, and the device was advanced over a command 014 guidewire with a flexor check-flo 5 fr introducer sheath in place.Severe resistance was encountered when advancing the device, and the guidewire was reported to have ripped through the white wire lumen on the nosecone, causing the wire to wrap around the nosecone and mangle the device.The device was then pulled with resistance and removed successfully in tandem.The procedure was aborted.The patient was reported alive with no health consequences or impact, and no vessel damage, injury, or intervention was reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SILVERHAWK BTK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25109168
Report Number9612164-2026-02359
Device Sequence Number13350821
Product Code MCW
UDI-Device Identifier00763000918910
UDI-Public(01)00763000918910(17)280827(10)0012993053(20)01
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP4028
Device Lot Number0012993053
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/20/2026
06/22/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/16/2026
07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient SexMale
Patient Weight53 KG